# SDR NACA2021091400001

- Difficulty date: September 14, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 104,296 hours, 17,372 cycles
- Engine: Ge CF680C2B6
- Engine time: 803 hours, 183 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Eng
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE #2 BLADE #34 LEADING EDGE NICK, 7" FROM TIP. BLENDED BLADE PER AMM 72-31-02
